# SDR SWAA2025122254866

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8842L
- Make and model: Boeing 737-8
- Aircraft serial: 67793
- Aircraft time: 9,794 hours, 5,316 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE CAUGHT FIRE DURING TAXI OUT.   ACCOMPLISHED BRAKE SEIZURE CONDITIONAL INSPECTION IAW AMM 05-51-15. FOUND SIGNS OF OVERHEATING ON RT MLG AXLE INTERIOR AND EXTERIOR. NO DAMGE NOTED TO WHEEL SPEED SENSOR WIRING IAW AMM 05-51-07,  HIGH ENERGY STOP CONDITIONAL INSPECTION - IN FUSE PLUG MELT RANGE OR BRAKE FIRE. REMOVED AND REPLACED RT MLG AXLE IAW AMM 32-11-85. OPS CHECKS OKAY. REMOVED AND REPLACED NR 3 & 4 MLG BRAKE ASSEMBLIES IAW AMM 32-41-41. LEAK AND OPS CHECKS OKAY. REMOVED AND REPLACED NR 3 & 4 MLG WHEEL AND TIRE ASSEMBLIES IAW AMM 32-45-11.
